Alert archive / Tennessee / River Flood Advisories in 2009
River Flood Advisory 13, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at May 6, 2009, 11:21 AM CDT for Perry County, Tennessee. It took effect at May 6, 2009, 1:00 PM CDT. It was in force for 55 hr.
The area
The counties it named.
The facts
- Issued
- May 6, 2009, 11:21 AM CDT (16:21 UTC)
- In effect from
- May 6, 2009, 1:00 PM CDT
- Expired
- May 8, 2009, 8:05 PM CDT
- In force
- 55 hr
- Issued by
- NWS Nashville, TN
County Perry County, TN
The river
Written for the forecast point Buffalo River near Lobelville (LBVT1).
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 18 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03604400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS84 KOHX 061621 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 1121 AM CDT WED MAY 06 2009 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD ADVISORY FOR THE FOLLOWING RIVERS IN MIDDLE TENNESSEE... BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY .RECENT RAINFALL ACROSS MIDDLE TENNESSEE WILL CAUSE TO THE BUFFALO RIVER NEAR LOBELVILLE TO RISE TO NEAR FLOOD STAGE TOMORROW. EXPECT THE RIVER TO REMAIN HIGH OVER THE NEXT COUPLE OF DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC135-070421- /O.NEW.KOHX.FL.Y.0013.090506T1800Z-090509T0600Z/ /LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1121 AM CDT WED MAY 06 2009 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD ADVISORY FOR THE BUFFALO RIVER NEAR LOBELVILLE * FROM THIS AFTERNOON UNTIL LATE FRIDAY NIGHT. * AT 11AM WEDNESDAY THE STAGE WAS 9.3 FEET. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR FLOOD STAGE TOMORROW. * AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO FLOOD. LEEPER BOTTOM AND QUALLS BEND ROAD BECOME FLOODED AS WELL. * AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 ARE INUNDATED. * AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS AND AGRICULTURAL LAND ALONG THE RIVER. $$
6 follow-up statements
000 WGUS84 KOHX 061942 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 242 PM CDT WED MAY 06 2009 ...THE FLOOD ADVISORY CONTINUES FOR THE BUFFALO RIVER... BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY .RECENT RAINFALL ACROSS MIDDLE TENNESSEE WILL CAUSE TO THE BUFFALO RIVER NEAR LOBELVILLE TO RISE TO NEAR FLOOD STAGE TOMORROW. EXPECT THE RIVER TO REMAIN HIGH OVER THE NEXT COUPLE OF DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC135-070742- /O.CON.KOHX.FL.Y.0013.000000T0000Z-090509T0600Z/ /LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 242 PM CDT WED MAY 06 2009 THE FLOOD ADVISORY CONTINUES FOR THE BUFFALO RIVER NEAR LOBELVILLE * UNTIL LATE FRIDAY NIGHT. * AT 02PM WEDNESDAY THE STAGE WAS 9.2 FEET AND STEADY. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR FLOOD STAGE TOMORROW EVENING. * AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO FLOOD. LEEPER BOTTOM AND QUALLS BEND ROAD BECOME FLOODED AS WELL. * AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 ARE INUNDATED. * AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS AND AGRICULTURAL LAND ALONG THE RIVER. $$
000 WGUS84 KOHX 071402 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 902 AM CDT THU MAY 07 2009 ...THE FLOOD ADVISORY CONTINUES FOR THE BUFFALO RIVER... BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY . RECENT RAINFALL EXPECTED TO CAUSE THE BUFFALO RIVER TO RISE TO NEAR FLOOD STAGE LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX. && TNC135-080202- /O.CON.KOHX.FL.Y.0013.000000T0000Z-090509T0600Z/ /LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 902 AM CDT THU MAY 07 2009 THE FLOOD ADVISORY CONTINUES FOR THE BUFFALO RIVER NEAR LOBELVILLE * UNTIL LATE FRIDAY NIGHT * AT 08AM THURSDAY THE STAGE WAS 10.5 FEET * FLOOD STAGE IS 14.0 FEET * FORECAST...THE RIVER WILL RISE TO NEAR 14.0 FEET AFTER MIDNIGHT TOMORROW * AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO FLOOD. LEEPER BOTTOM AND QUALLS BEND ROAD BECOME FLOODED AS WELL. * AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 ARE INUNDATED. * AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS AND AGRICULTURAL LAND ALONG THE RIVER. $$
000 WGUS84 KOHX 071739 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 1239 PM CDT THU MAY 07 2009 ...THE FLOOD ADVISORY CONTINUES FOR THE BUFFALO RIVER... BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY .WATER LEVELS ARE EXPECTED TO RISE TO...BUT REMAIN BELOW...FLOOD STAGE LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC135-080539- /O.CON.KOHX.FL.Y.0013.000000T0000Z-090509T0600Z/ /LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1239 PM CDT THU MAY 07 2009 THE FLOOD ADVISORY CONTINUES FOR THE BUFFALO RIVER NEAR LOBELVILLE * UNTIL LATE FRIDAY NIGHT * AT 12PM THURSDAY THE STAGE WAS 10.9 FEET AND RISING. * FLOOD STAGE IS 14.0 FEET * FORECAST...THE RIVER WILL RISE TO NEAR 13.5 FEET AFTER MIDNIGHT TOMORROW. * AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO FLOOD. LEEPER BOTTOM AND QUALLS BEND ROAD BECOME FLOODED AS WELL. * AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 ARE INUNDATED. * AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS AND AGRICULTURAL LAND ALONG THE RIVER. $$
000 WGUS84 KOHX 080206 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 906 PM CDT THU MAY 07 2009 ...THE FLOOD ADVISORY CONTINUES FOR THE BUFFALO RIVER... BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY .WATER LEVELS ON THE BUFFALO RIVER NEAR LOBELVILLE ARE EXPECTED TO RISE TO...BUT REMAIN BELOW...FLOOD STAGE BOTH LATE TONIGHT AND EARLY ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC135-081406- /O.CON.KOHX.FL.Y.0013.000000T0000Z-090509T0600Z/ /LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 906 PM CDT THU MAY 07 2009 THE FLOOD ADVISORY CONTINUES FOR THE BUFFALO RIVER NEAR LOBELVILLE * UNTIL FURTHER NOTICE. * AT 08PM THURSDAY THE STAGE WAS 11.9 FEET. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 13.5 FEET AFTER MIDNIGHT TOMORROW. * AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO FLOOD. LEEPER BOTTOM AND QUALLS BEND ROAD BECOME FLOODED AS WELL. * AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 ARE INUNDATED. * AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS AND AGRICULTURAL LAND ALONG THE RIVER. $$ MTP
000 WGUS84 KOHX 081420 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 920 AM CDT FRI MAY 08 2009 ...THE FLOOD ADVISORY CONTINUES FOR THE BUFFALO RIVER... BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY .WATER LEVELS ON THE BUFFALO RIVER ARE BEGINNING TO SUBSIDE...BUT ARE EXPECTED TO REMAIN HIGH THROUGH SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC135-090220- /O.CON.KOHX.FL.Y.0013.000000T0000Z-090510T1200Z/ /LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 920 AM CDT FRI MAY 08 2009 THE FLOOD ADVISORY CONTINUES FOR THE BUFFALO RIVER NEAR LOBELVILLE * UNTIL SUNDAY MORNING. * AT 09AM FRIDAY THE STAGE WAS 11.8 FEET AND FALLING. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO SLOWLY FALL THROUGH THIS AFTERNOON. * AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 ARE INUNDATED. * AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS AND AGRICULTURAL LAND ALONG THE RIVER. $$
000 WGUS84 KOHX 090105 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 805 PM CDT FRI MAY 08 2009 ...THE FLOOD ADVISORY CONTINUES FOR THE BUFFALO RIVER... BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY .WATER LEVELS ON THE BUFFALO RIVER NEAR LOBELVILLE HAVE SUBSIDED AND ARE EXPECTED TO REMAIN BELOW FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC135-090300- /O.CAN.KOHX.FL.Y.0013.000000T0000Z-090510T1200Z/ /LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 805 PM CDT FRI MAY 08 2009 THE FLOOD ADVISORY IS CANCELLED FOR THE BUFFALO RIVER NEAR LOBELVILLE * AT 07PM FRIDAY THE STAGE WAS 9.7 FEET. * FLOOD STAGE IS 14.0 FEET. $$ MTP
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at May 6, 11:15 AM CDT, 6 minutes earlier.
Area forecast discussion, May 6, 11:15 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1115 AM CDT WED MAY 6 2009 .UPDATE...HEAVY RAIN THREAT FOR TODAY HAS DIMINISHED SIGNIFICANTLY OVER SOUTHWESTERN MIDDLE TENNESSEE AND HAVE CANCELLED THE FLOOD WATCH FOR AREAS WEST OF COFFEE, CANNON AND DEKALB COUNTIES. HEAVY RAIN THREAT FOR EASTERN AREAS WILL LIKELY DIMINISH DURING THE EARLY AFTERNOON, AND WATCH MAY NEED TO BE DROPPED FOR THOSE AREAS BEFORE RELEASE OF THE AFTERNOON PACKAGE. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL STILL BE POSSIBLE OVER WESTERN AREAS THIS AFTERNOON. HOWEVER, NO WIDESPREAD HEAVY RAIN IS EXPECTED. FORECAST RUC SOUNDING STATS FOR BNA AT 21Z ARE AS FOLLOWS: LI -3, TOTAL TOTALS 44, CAPE 542 J/KG ANY AFTERNOON SUNSHINE THAT OCCURS, AND ACTS ON REMAINING LOW LEVEL MOISTURE, WILL HELP THE SHOWERS TO BUBBLE UP. && .OHX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TNZ011-032-034- 063>066-077>080. && 19
Hazardous weather outlook, May 6, 5:07 AM CDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 507 AM CDT WED MAY 6 2009 TNZ011-022-024-032-034-056>066-075-077>080-093>095-071030- PICKETT-BENTON-HUMPHREYS-PUTNAM-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 507 AM CDT WED MAY 6 2009 ...FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THE FOLLOWING WEATHER HAZARD(S) ARE IN EFFECT... FLOOD WATCH MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WWW.SRH.NOAA.GOV/OHX OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER STALLED FRONT IS EXPECTED TO DEVELOP IN MIDDLE TENNESSEE THIS WEEKEND. THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE. NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER AND EMERGENCY MANAGER ACTIVATION IS NOT ANTICIPATED. TNZ005>010-023-025>031-033-071030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-HOUSTON-DICKSON- CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-OVERTON- 507 AM CDT WED MAY 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PRODUCE ONE TO TWO INCHES OF RAINFALL TODAY. NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER STALLED FRONT IS EXPECTED TO DEVELOP IN MIDDLE TENNESSEE THIS WEEKEND. THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE. NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER AND EMERGENCY MANAGER ACTIVATION IS NOT ANTICIPATED. 04
In the hours before
Special weather statement, May 6, 6:07 AM CDT, 5 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 607 AM CDT WED MAY 6 2009 TNZ005-006-022>026-056>061-075-093>095-061315- STEWART-MONTGOMERY-BENTON-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM- PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-BEDFORD-WAYNE- LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...LINDEN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...SHELBYVILLE...WAYNESBORO...LAWRENCEBURG... PULASKI 607 AM CDT WED MAY 6 2009 ...HEAVY RAINFALL MOVING INTO WEST MIDDLE TENNESSEE... SHOWERS AND THUNDERSTORMS ARE ON THE INCREASE ACROSS WEST MIDDLE TENNESSEE. A WARM FRONT IN SOUTHWEST MIDDLE TENNESSEE WILL MOVE NORTH AND INCREASE RAINFALL RATES. TWO OR MORE INCHES OF RAINFALL IS POSSIBLE. RESIDENTS IN FLOOD PRONE AREAS SHOULD BE PREPARE TO TAKE ACTION SHOULD FLOODING DEVELOP. 04
Special weather statement, May 6, 9:29 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 929 AM CDT WED MAY 6 2009 TNZ075-077-061530- BEDFORD-COFFEE- INCLUDING THE CITIES OF...SHELBYVILLE...TULLAHOMA...MANCHESTER 929 AM CDT WED MAY 6 2009 ...STRONG STORMS JUST TO THE SOUTH OF BEDFORD AND COFFEE COUNTIES... AT 925 AM CDT...STRONG STORMS ARE MOVING NORTHEAST AT 35 MPH TOWARD SOUTHERN BEDFORD AND SOUTHWEST COFFEE COUNTIES. WE ARE MONITORING THIS ACTIVITY CLOSELY. TORNADO WARNINGS HAVE BEEN ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN HUNTSVILLE FOR LINCOLN AND MOORE COUNTIES IN SOUTHERN MIDDLE TENNESSEE. IF YOU LIVE IN BEDFORD AND COFFEE COUNTIES STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS AND WARNINGS SHOULD THEY BECOME NECESSARY. BOYD
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 10:48 AM CDT | River Flood Warning | OHX | Bedford | 4 hr |
Nearby
River Flood Advisories in Tennessee, 2009Every river flood advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.